Evidence map›Paper›PMID 32670652›Full record

ArticleCase reports in oncological medicine2020

Oxaliplatin-Induced Lhermitte's Sign in Gastric Cancer.

Takeshi Okamoto, Koichi Takagi, Katsuyuki Fukuda

Open access · goldAbstract readCase Reports
In one paragraph

Article in Case reports in oncological medicine, 2020. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.

0numbers the graph read from it
0cells of the map it votes in
1citing papers in PubMed
0.3field-weighted citation impact, top 43% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

1 citing paper in PubMed, 4 citations in OpenAlex.

  1. Review
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

3 authors at 1 institution in 1 country.

Takeshi OkamotoDepartment of Gastroenterology, St. Luke's International Hospital, 9-1 Akashicho, Chuo-ku, Tokyo 104-8560, Japan.ORCID https://orcid.org/0000-0001-9719-0282
Koichi TakagiDepartment of Gastroenterology, St. Luke's International Hospital, 9-1 Akashicho, Chuo-ku, Tokyo 104-8560, Japan.
Katsuyuki FukudaDepartment of Gastroenterology, St. Luke's International Hospital, 9-1 Akashicho, Chuo-ku, Tokyo 104-8560, Japan.
St. Luke's International Hospital · JP

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

A 64-year-old Japanese man with no significant medical history presented with epigastric discomfort of 2-weeks' duration. He was diagnosed with metastatic HER2-positive gastric cancer. Chemotherapy with capecitabine, oxaliplatin, and trastuzumab was initiated. During the eighth cycle, he suddenly complained of electric shock-like pain in both legs upon neck flexion, consistent with Lhermitte's sign. Oxaliplatin was discontinued, and Lhermitte's sign resolved after 3 months. Neurotoxicity is commonly observed in platinum-based chemotherapy, but Lhermitte's sign is rare. This is the first report of oxaliplatin-induced Lhermitte's sign in a gastric cancer patient.

Identifiers

PMID32670652
PMCPMC7333045
OpenAlexW3037577654

What OpenQuestion holds

Textmetadata
LicenceCC BY
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.